# SDR USAA2010102592358

- Difficulty date: October 17, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 48,371 hours, 7,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821120400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON LONGERON FLOORBEAM 9 INCHES AFT OF FR80, Y450.  REPLACED LONGERON FLOORBEAM 9 INCHES AFT OF FR80, Y450 IAW A330 SRM 53-41-14, 51-42-11, 51-44-11 & 51-75-12.
